Shortest paths for sub-Riemannian metrics on rank-two distributions / Wensheng Liu, Héctor J. Sussmann.

Saved in:
Bibliographic Details
Main Author: Liu, Wensheng, 1962-
Other Authors: Sussmann, Hector J., 1946-
Format: Book
Language:English
Published: Providence, RI : American Mathematical Society, c1995.
Series:Memoirs of the American Mathematical Society ; no. 564
Subjects:

MARC

LEADER 00000cam a22000008a 4500
001 b1351321
003 MWH
005 19950710092202.1
008 950630s1995 riu b 000 0 eng
010 |a 95034455 
020 |a 0821804049 (alk. paper) 
035 0 0 |i LCMARC/ATO-6086/LIB_MUSHINSK 
040 |a DLC  |c DLC 
090 |a QA649 .L58 1995 
100 1 |a Liu, Wensheng,  |d 1962- 
245 1 0 |a Shortest paths for sub-Riemannian metrics on rank-two distributions /  |c Wensheng Liu, Héctor J. Sussmann. 
260 |a Providence, RI :  |b American Mathematical Society,  |c c1995. 
263 |a 9511 
300 |a ix, 104 p. ;  |c 26 cm. 
440 0 |a Memoirs of the American Mathematical Society ;  |v no. 564 
500 |a "Volume 118, number 564 (second of 5 numbers)." 
504 |a Includes bibliographical references (p. 102-104). 
650 0 |a Geometry, Riemannian. 
650 0 |a Geodesics (Mathematics) 
700 1 |a Sussmann, Hector J.,  |d 1946- 
907 |a .b13513217  |b 05-23-16  |c 10-04-03 
998 |a hq  |b 10-01-03  |c m  |d a   |e -  |f eng  |g riu  |h 0  |i 1 
995 |a MARION ACT-4972 
945 |f  - -   |g 1  |h 0  |i 38400002044921  |j  - -   |k  - -   |l hqcol  |o -  |p $0.00  |q -  |r -  |s -   |t 0  |u 0  |v 0  |w 0  |x 0  |y .i14250780  |z 10-04-03 
999 f f |i 56782fba-9aad-5ee8-bbe3-af99c2cc70a0  |s 75197d62-2f4f-5afa-a5bd-3f1386026d78 
952 f f |p Can Circulate  |a College of the Holy Cross  |b Main Campus  |c Science  |d Science Library  |e QA649 .L58 1995  |h Other scheme  |i Book  |m 38400002044921  |n 1